# SDR AALA2000440

- Difficulty date: March 3, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SUBFLOOR STATION 100- TO 200 INBOARD OF SERVICE DOOR.  CUT OUT CORRODED AREA AND INSTALLED DOUBLER .025 INCH 7075-T6 PER AARD 53-00-00-02.  (M)
